# SDR CALA2017032400699

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 54,592 hours, 19,234 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY HAD BURNING ODOR LEFT AFT. DISSIPATED BUT STILL HAS AN ODOR.  INSPECTED AFT GALLEY AND AFT LAVATORIES. RAN COFFEEMAKERS, CHECKED OVENS,  AND ALL LIGHTS.  COULD NOT DUPLICATE.
